Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Analytic functions of hypercomplex variables


Author: P. W. Ketchum
Journal: Trans. Amer. Math. Soc. 30 (1928), 641-667
MSC: Primary 30G35
MathSciNet review: 1501452
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30G35

Retrieve articles in all journals with MSC: 30G35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1928-1501452-7
Article copyright: © Copyright 1928 American Mathematical Society